# SDR AALA990267

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49677
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Defective
- Location: Nlg
- Component: Eldec
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1900 - EN ROUTE SLC-DFW - AFTER TAKEOFF AND PLACING HYDRAULIC PUMPS TO LOW SETTING THE RED NOSE GEAR ANNUNCIATOR LIGHT ILLUMINATED.  AIRCRAFT SLOWED AND PLACED HYDRAULIC PUMPS TO HIGH AND CYCLED GEAR.  AFTER HYDRAULC PUMPS WERE REPLACED TO LOW AGAIN ALL GEAR INDICATOR LIGHTS REMAINED EXTINGUISHED.  LANDED DFW WITHOUT INCIDENT.  REPLACE NOSE GEAR UP SENSOR AND CYCLED LANDING GEAR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
